Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Srikanth Raghava

Cardiologist, Bangalore

Book Appointment
Call Doctor
Dr. Srikanth Raghava Cardiologist, Bangalore
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies....more
To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies.
More about Dr. Srikanth Raghava
Dr. Srikanth Raghava is a popular Cardiologist in JP Nagar, Bangalore. You can consult Dr. Srikanth Raghava at Dr. Srikanth Raghava@Divakars Speciality Hospital in JP Nagar, Bangalore. Save your time and book an appointment online with Dr. Srikanth Raghava on Lybrate.com.

Lybrate.com has a number of highly qualified Cardiologists in India. You will find Cardiologists with more than 41 years of experience on Lybrate.com. You can find Cardiologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Srikanth Raghava

Divakars Speciality Hospital

No 220, 9th Cross Road. Landmark: Next To NiligrisBangalore Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Srikanth Raghava

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

What should I do in my heart pain and what medicine I should take and how it will be wirk.

PGDCC, MD(Chest), PG Dip.Clin.Cardiology
Pulmonologist, Ghaziabad
What should I do in my heart pain and what medicine I should take and how it will be wirk.
It is chest pain and not the heart pain but you may be correct, get your ecg and x ray done after a doctor's consultation. Heart pain will increase on any kind of exertion and mostly radiate (spread) to arm or jaw etc. Sweating profusely and sinking feeling are common with heart pain. You cannot tell with a finger where it is (heart pain)?-dr maithili mohan tripathi md, pgdcc.
Submit FeedbackFeedback

I am asking this question for my mother since from 4 days her bp is not in good condition, her b. P is high and she is feeling some giddiness what could be the reason? She is having salt in proper amount.

PG Diploma in Emergency Medicine Services (PGDEMS), Bachelor of Ayurveda, Medicine and Surgery (BAMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
I am asking this question for my mother since from 4 days her bp is not in good condition, her b. P is high and she i...
In ayurveda, Hypertension is referred to as Rakta Capa Vriddhi and it sees the vitiation of vata and pitta doshas as the main cause...take sarpgandha vati twice a day...yogendra ras...akik bhasm works very good in case of hypertension....avoid salty diet...oily food...lower your stress...do pranayama early morning....
Submit FeedbackFeedback

Is high blood pressure also leads to heart blockage please give me a correct and true answer.

MBBS, MD - Internal Medicine, DM - Cardiology, Cardiac Device Specialist (CCDS - Physician )
Cardiologist, Delhi
Is high blood pressure also leads to heart blockage please give me a correct and true answer.
As per research persistent Uncontrolled High Blood pressure is one of the factors that predisposes people to developing heart blockages or heart attacks, because the turbulent flow of blood due to High BP through the blood vessels of heart leads to damage of inner lining of heart vessels, which leads to plaque formation or plaque rupture.
Submit FeedbackFeedback

My bp is fluctuating daily from 90 to145. I am taking telma plain tablet daily. My age is 73 years. I am taking 1 ecosprin daily in the morning. What should I do to make it normal.

PG Diploma in Emergency Medicine Services (PGDEMS), Bachelor of Ayurveda, Medicine and Surgery (BAMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
My bp is fluctuating daily from 90 to145. I am taking telma plain tablet daily. My age is 73 years. I am taking 1 eco...
In ayurveda, Hypertension is referred to as Rakta Capa Vriddhi and it sees the vitiation of vata and pitta doshas as the main cause. Mix 1 teaspoon of onion juice with an equal amount of honey. Take once a day for 1 week. Upon noticing improvement, continue for several more days. Take sarpgandha vati twice a day. Yogendra ras. Akik bhasm works very good in case of hypertension. Avoid salty diet. Oily food. Lower your stress. Do pranayama early morning.
Submit FeedbackFeedback

Hi, Right now I stop inderal. My doctor (pulmonology) advice me to stop that & give me the buletrol inhaler 2 times (2pump-each time. I continue it more than one month & till now, but breathing problem is going on. Sir what can I do?

MBBS, MD - Internal Medicine, Post Graduate Program in Diabetology
General Physician, Delhi
Mr Roy stop inderal if Breathing problem going on check cbc Get pFt and add levolin inhaler sos may consider getting echo and ct chest Also do exercises and sleep study if you have snoring
1 person found this helpful
Submit FeedbackFeedback

I was suffering from high bp and started taking medication however ever since I am having problems in erection Cn the medication be reason for that What is the solution?

DNB Cardiology
Cardiologist, Bangalore
I was suffering from high bp and started taking medication however ever since I am having problems in erection Cn the...
some blood pressure medication can lead to erectile dysfunction.... so it depends on which tablet Ur taking ... withdraw that medication and we can see if it is useful...before that we should sure enough it is due drugs
12 people found this helpful
Submit FeedbackFeedback

Hello, I am 43 years old, recently I found in my reports that I have LDL Cholesterol 145. Pls suggest how to control and reduce it.

BHMS
Homeopath,
Hello, I am 43 years old, recently I found in my reports that I have LDL Cholesterol 145. Pls suggest how to control ...
Dear Lybrate User, Cholesterol is naturally produced inside the body of every living animal. Human beings are no exception to that. But when we take mutton, chicken, yellow part of a boiled egg, ghee, butter etc we intake cholesterol from external source. This extra cholesterol from external sources increase the total cholesterol content of human body. You should always keep your cholesterol level within normal limits as high cholesterol serves as a precursor to various cardiac diseases. Avoid the aforesaid food. Walk at least 1 hour in a day without any interval. Also you can take Homoeopathic Mother Tincture FUCUS VESICULOSUS Q, 30 drops, thrice daily, after meals, in a cup of water.
1 person found this helpful
Submit FeedbackFeedback

My relative 75 years old Type II diabetic ,bp normal under medications (Allopathy) my question is the person has to be without medicine both BP and diabetic for some days say 20 days. Is it advisable to remain without medication for 20 days (The circumstances compulsion) advise us on this ,any other alternative precaution can be taken? Until we use the medicines-no other generic also possible. If it is dangerous what is the alternative.

MBBS, MRCGP ( UK), Diploma in Diabetes (UK), DFSRH (UK), DRCOG (UK)
Endocrinologist, Hyderabad
My relative 75 years old Type II diabetic ,bp normal under medications (Allopathy) my question is the person has to b...
Hi, It is not advisable to stop blood pressure and diabetes medication . You relative's BP and diabetes is under control due to medicines. If they are stopped BP and blood glucose will raise. Very high blood pressure can lead to stroke. High blood glucose can lead to osmotic symptoms and your relative can fall ill. There definitely will be other alternatives to the medicines that he is taking . Ask him to consult a good doctor as soon as possible. Hope this helps you. Thank you
Submit FeedbackFeedback

I am 76 years old. 5years ago pta stent has placed in blood vein to the heart and I am taking ranozex 5oo; cardio plus, and pinomh20 after breakfast, deplatt cv after lunch and after dinner one tablet ranozex 500 though I am comfortable, should I perform angiogram once more to ascertain whether the stent is in right position and whether there is any blockages elsewhere etc. Plesae advice.

DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Ludhiana
You should consult your doctor first. I can advise you to take a very good homoeopathic medicine along with. I am sure that this will surely help you in due courses of time diacard ( madaaus lab germany ) 10 drops in 20 ml fresh water twice daily. Report after 2 years.
2 people found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

90%
(32 ratings)

Dr. Vivek Baliga B

MBBS, MRCP (UK), PG Diploma In Lipid Management, MBA (Healthcare)
Cardiologist
Baliga Diagnostics Pvt Limited, 
300 at clinic
Book Appointment

Fortis Healthcare

A Fortis Hospital Association
Cardiologist
Fortis Hospital - Bannerghatta Road, 
at clinic
Book Appointment
84%
(12 ratings)

Dr. Kumar B

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist
Kumar Clinic, 
300 at clinic
Book Appointment
88%
(10 ratings)

Dr. Gopi A

MBBS, MD - General Medicine, DNB Cardiology, DM - Cardiology
Cardiologist
Fortis Hospital - Cunningham, 
300 at clinic
Book Appointment
92%
(333 ratings)

Dr. Benedict Raj

Fellowship in Paediatric Cardiac Surgery, M. Ch. (CVTS), MS, MBBS
Cardiologist
Columbia Asia Hospital Whitefield, 
200 at clinic
Book Appointment